| Model Number |
FF-410475 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation was/is capsular contracture baker grade iii/iv, implant has fallen from original location and voluntary recall allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
Event or Problem Description
Patient reported a left side "implant has fallen from its original location ".Healthcare professional reported capsular contracture baker grade iii/iv and explant due to "voluntary recall".Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: deformation device, creases fold, green biological tissue, cloudy in the gel and overweight.However, a review of the weight reports generated during the manufacturing process is performed and all units were within specification.Therefore, the overweight observed during the additional analysis is not considered a workmanship.Voids in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description